# SDR 53163

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,108 hours, 33,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2511 FROM DALLAS/FORT WORTH TEXAS TO ELDORADO ARKANSAS, THE CREW RETRACTED THE LANDING GEAR, THE RED INTRANSIT GEAR HANDLE LIGHTS DID NOT ILLUMINATE.  PRESSED THE GEAR HANDLE LIGHT TEST SWITCH AND THE LIGHTS STILL DID NOT ILLUMINATE.  CONTACTED MAINTENANCE, WAS ADVISED TO RETURN TO DALLAS/FORT WORTH.  THE CREW THEN NOTIFIED AIR TRAFFIC CONTROL AND DECLARED AND EMERGENCY.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HANDLE LAMP.  NO TEARDOWN WILL BE REQUIRED DUE TO THE FACT THAT THE PART IS A NON REPAIRABLE PART.
